Peyronies Society Forums

Please login or register.

Login with username, password and session length
Advanced search  

News:

Dedicated volunteers needed for special assignments and to serve as moderators.
https://www.peyroniesforum.net/index.php/topic,14736.0.html

Pages: [1]   Go Down

Author Topic: Safety of low dose cialis combined with nitric oxide supplements  (Read 83 times)

0 Members and 1 Guest are viewing this topic.

lespleen

  • Voting Member
  • **
  • Country: fr
  • Offline Offline
  • Gender: Male
  • Posts: 59

Wondering at the safety of taking low dose daily cialis with nitric oxide supplements like arginine or l-citruline. Seems a relatively common practice on the forum -- take for example the The so-called PAV cocktail -- Pentox, Arginine AND Viagra. But apparently, nitric oxide supplements can trigger a precipitous and dangerous drop in blood pressure when combined with cialis or other PDE5 inhibitors for example. But at what dosage? Any dosage?
Logged

Hawk

  • Bionic Penis 22cm Titan - Dr. Eid 8/7/18
  • Administrator
  • *****
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 5487
    • Peyronie's Disease
Re: Safety of low dose cialis combined with nitric oxide supplements
« Reply #1 on: April 09, 2021, 09:32:11 AM »

It is a good question that I have never gotten a good answer to.  When I took PDE5 inhibitors, I was in good physical shape with Blood Pressure on the low side (around 110/70).  I took the maximum dose of all 3 drugs (Viagra, Cialis, Levitra) at various periods in my life.  I would also take up to 2500 mg of L-arginine or L-citrulline while taking one of the individual PDE5 inhibitors.  I never had issues caused by adding L-arginine/citrulline.

However, I have a family member who passed out (totally sober) just from taking a Viagra with nothing else.

I have discussed this briefly with a pharmacist and was only told that taking them together is not advised.  I suspect, like every medication, that the effects vary with individuals.  I would proceed gradually.  If I had a blood pressure cuff, I would take my BP.  I would monitor symptoms like dizziness upon standing, etc.  I would closely monitor other blood-flow side-effects like vision change.  If they increased, I would contact a doctor before combining them again.  I had no issues.

As always, this is just what I would do as a non-professional with no medical training. 
Logged
Prostatectomy 2004, radiation 2009, currently 68 yrs old
After pills, injections, VED - Dr Eid, Titan 22cm implant 8/7/18
Hawk - Updated 10/27/18 - Peyronies Society Forums
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
69 Replies
21926 Views
Last post April 22, 2017, 03:32:52 PM
by melting
3 Replies
3153 Views
Last post April 14, 2014, 12:01:00 PM
by BrooksBro
3 Replies
1171 Views
Last post September 16, 2018, 04:34:29 PM
by JS1991